# SDR AALA201707179010

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 21,264 hours, 17,822 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070865
- Part serial: 2007080901
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 20,056 hours, 16,928 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED AND DECLARED AN EMERGENCY DUE TO BLEED FAULTS.  AIRCRAFT WAS GROUNDED. REPLACED THE NR 2 ENGINE FAN AIR VALVE.
